Mirtazapine-elevated liver enzymes. Does drug induced elevated liver enzymes mean permanent liver damage?

Not usually . Drug-induced elevation in liver chemistries typically resolves once the offending drug is removed.
Drug-induced LFT. No. Usually drug-induced elevated liver enzyme (lft) is reversible when the offending drug is removed. Of note, drug-induced elevated lft can be very high. Ensure to rule out other causes of elevated lft such as hepatitis.

Related Questions

Recently cured from Hep C. Had mildly elevated liver enzymes and no liver damage. Have to take Acutane (exhausted treatments) for Severe Acne. Can I?

I say yes. Your prescribing detmatologist will need to make the determination that the need for preventing the grave consequences of your acne (barrier to employment, mutilation) outweighs the theoretical, minimal danger of actual liver injury. As a pathologist, I saw the call is easy if your liver is now otherwise healthy. Read more...